# SDR O2GA2015060583201

- Difficulty date: June 2, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 491 hours, 415 cycles
- Engine: Pwa PT6A60A
- Engine time: 491 hours, 415 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: M259881928
- Condition: Defective
- Location: Rt Engine
- Part time: 95 hours, 85 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FUEL WAS LEAKING OUT OF THE RT ENG NACELLE.  REPLACED THE RT ENG FUEL FILLET PACKING.  ENG RUNS PERFORMED & NO LEAKS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
